MathSciNet Relay Station
MathSciNet bibliographic data
MR2351976 (2009e:05066) 05B35 (05C69 05C85 52B40)
Kashiwabara, Kenji; Okamoto, Yoshio; Uno, Takeaki Matroid representation of clique complexes. Discrete Appl. Math. 155 (2007), no. 15, 1910–1929.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement